A Discontinuous Exponential Stabilization of Chained form System for an X4-AUV

Zainah, Md. Zain and Watanabe, Keigo and Izumi, Kiyotaka and Nagai, Isaku (2013) A Discontinuous Exponential Stabilization of Chained form System for an X4-AUV. Artificial Life and Robotics, 17 (3). pp. 463-469. ISSN 1433-5298 (Print) 1614-7456 (Online). (Published)

[img] PDF
Restricted to Repository staff only

Download (8MB) | Request a copy


In this paper, stabilization of a class of second-order nonholonomic systems for an underactuated X4-AUV is investigated. We present a model of the underactuated X4-AUV with six degrees of freedom (DOF) and four control inputs. Then, the system is written in a control-affine form by applying a partial linearization technique, and a dynamic controller based on Astolfi’s discontinuous control is derived to stabilize all states of the system to the desired equilibrium point exponentially. The present approach does not necessitate the conversion of the system model into a “chained form”, and thus does not rely on any special transformation techniques to obtain a canonical form. A simulation is conducted to demonstrate the effectiveness of the proposed controller

Item Type: Article
Uncontrolled Keywords: Discontinuous control; Underactuated X4-AUV
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering
Faculty/Division: Faculty of Electrical & Electronic Engineering
Depositing User: yaa
Date Deposited: 04 Jun 2014 04:34
Last Modified: 17 May 2018 03:41
URI: http://umpir.ump.edu.my/id/eprint/5572
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item